By Topic

On Exponential Almost Sure Stability of Random Jump Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Chanying Li ; Nat. Center for Math. & Interdiscipl. Sci., Acad. of Math. & Syst. Sci., Beijing, China ; Chen, M.Z.Q. ; Lam, J. ; Xuerong Mao

This paper is concerned with a class of random jump systems represented by transition operators, which includes switched linear systems with strictly stationary switching signals in infinite modes space as its special case. A series of necessary and sufficient conditions are established for almost sure stability of this class of random jump systems under different scenarios. The stability criteria obtained are further extended to Markov jump linear systems with infinite states, and hence a unified approach to describing the almost sure stability of MJLSs is addressed under this context. All the results in the work are developed for both the continuous- and discrete-time systems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:57 ,  Issue: 12 )